# SDR IPXA2022072784619

- Difficulty date: July 12, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 63,448 hours, 14,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: WSP0788502
- Condition: Corroded
- Location: Rcb Wall Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCOURIER FLOOR PANEL WSP0788-502 HAS CORROSION BETWEEN STA Y=475.000 , Y=503.175 AND X=-36.00 , X=-47.50REMOVED, REPLACED FLOOR PANEL WSP0788-502 IAW SRM 51-31-01 (MINOR)
